RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 4, Pages 46–53 (Mi vyurm276)  

This article is cited in 3 scientific papers (total in 4 papers)

Mathematics

Existence of invariant spaces and exponential dichotomies of solutions of dynamical Sobolev type equations in quasi-Banach spaces

M. A. Sagadeeva, F. L. Hasan

South Ural State University, Chelyabinsk, Russia

Abstract: At the end of the nineteenth century A. Poincare began to study equations which were unsolved with respect to high derivative equations. The systematical study of such equations began in S. L. Sobolev's works in the second part of the last century. Therefore, such equations are called Sobolev type equations. The increased interest to Sobolev type equations led to the necessity to consider them in quasi-Banach spaces.
This article presents the results of the existence of exponential dichotomies of solutions of dynamical Sobolev type equations studied in quasi-Banach spaces.
The relatively spectral theorem and the problem of the existence of invariant solution spaces were considered. The interest to such solution is explained by the fact that it is the most popular and reflects experimental data while solving practical tasks.
Besides the introduction and the references the article contains two parts. The first part provides necessary notions and a relatively spectral theorem in quasi-Banach spaces. The second one represents the existence of invariant spaces and exponential dichotomies of solutions of the dynamical Sobolev type equation in quasi-Banach spaces.

Keywords: quasi-Sobolev space; relatively spectral theorem; invariant spaces; exponential dichotomies of solutions; Sobolev type equations.

DOI: https://doi.org/10.14529/mmph150406

Full text: PDF file (317 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 25.05.2015

Citation: M. A. Sagadeeva, F. L. Hasan, “Existence of invariant spaces and exponential dichotomies of solutions of dynamical Sobolev type equations in quasi-Banach spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 46–53

Citation in format AMSBIB
\Bibitem{SagHas15}
\by M.~A.~Sagadeeva, F.~L.~Hasan
\paper Existence of invariant spaces and exponential dichotomies of solutions of dynamical Sobolev type equations in quasi-Banach spaces
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 4
\pages 46--53
\mathnet{http://mi.mathnet.ru/vyurm276}
\crossref{https://doi.org/10.14529/mmph150406}
\elib{http://elibrary.ru/item.asp?id=24389502}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm276
  • http://mi.mathnet.ru/eng/vyurm/v7/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Sagadeeva, F. L. Khasan, “Ogranichennye resheniya modeli Barenblatta–Zheltova–Kochinoi v kvazisobolevykh prostranstvakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:4 (2015), 138–144  mathnet  crossref  elib
    2. E. M. Buryak, T. K. Plyshevskaya, A. B. Samarov, “Seminaru po uravneniyam sobolevskogo tipa chetvert veka”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:1 (2017), 165–169  mathnet  crossref  elib
    3. F. L. Hasan, “The bounded solutions on a semiaxis for the linearized Hoff equation in quasi-Sobolev spaces”, J. Comp. Eng. Math., 4:1 (2017), 27–37  mathnet  crossref  mathscinet  elib
    4. N. N. Solovyova, S. A. Zagrebina, “Multipoint initial-final value problem for Hoff equation in quasi-Sobolev spaces”, J. Comp. Eng. Math., 4:2 (2017), 73–79  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:127
    Full text:31
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019